# SDR DALA2025050803568

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 99,528 hours, 26,224 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6801 DURING MANUAL OXYGEN MASK DEPLOYMENT SEATS 44A,B,C AND 30,D,E,F PASSENGER OXYGEN MASKS DID NOT DEPLOY. CORRECTIVE ACTION: ADJUSTED JAMMED MASK ON ROW 44A,B,C AND ROW 30D,E,F PSU'S. (7427714)
